# SDR CA990111013

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32140211
- Condition: Intermittent
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, RT AIR CONDITIONING PACK TRIPPED WITH DUCT OVERHEAT.  RT MIX VALVE REMAINED FULL HOT AND WOULD NOT RESPOND TO SELECT POSITION.  RT PACK REQUIRED FOR SMOKE EVACUATION.  AIRCRAFT RETURNED.  MIX VALVE WORKED A FEW TIMES THEN FAILED, REPLACED.   PART TC:  1,601.
